Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Child has persistent cough with mucus, abdominal pain, wheezing sound, nasal blockage

My 3 yrs old son is having cough for last 3months. I did all the medications . His cough is persistent now. We are taking full precautions and avoiding all the foods which can aggregate his cough. We are giving steam at bedtime. He is not coughing in night. His cough symptoms are 1. Vomit mucus with cough 2. Abdominal pain 3. Wheezing sound while breathing 4. Nasal blockage 45 days back, w3 had
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hello good evening, by the symptoms you have told , your child may be having a hyperactive airways thats the reason he is getting frequent cold. wheeze and cough. the abdominal pain may be due to repeated cough which causes abdominal muscle spasms and pain. I would suggest you to review with your pediatrician and get your child examined and have full knowledge about asthma , its treatment and methods of preventing it. thank you.
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor